MathSciNet Relay Station
MathSciNet bibliographic data
MR770538 (86b:26027) 26D15 (40A05)
Leth, Steven A uniqueness condition for sequences. Proc. Amer. Math. Soc. 93 (1985), no. 2, 287–290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement